# SDR SIMA1522

- Difficulty date: May 31, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Aircraft time: 14,142 hours, 16,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GB506542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3838 - EMERGENCY FLOOR LIGHT BETWEEN ROWS 5 AND 6 IS OUT.  C/A - REMOVED AND REPLACED FLOOR PROXIMITY LIGHT AT ROWS 5 AND 6 IAW SAAB AMM 33-50-10.  OPS  CHECKED GOOD.  (X)
